# SDR DALA2024100809787

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 7,908 hours, 3,695 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 43.5 CORRODED AFT OF LAV C2 (203). REMOVED AND REPLACED SEAT TRACK PER A220 ASRP 51-77-00, AND A220 DWG 01342701. (LP# 0593880)
